Alert archive / Ohio / River Flood Warnings in 2016

River Flood Warning 3, NWS Wilmington, OH

June 23, 2016Delaware County, Franklin County, Ohio

NWS Wilmington, OH issued this river flood warning at Jun 23, 2016, 4:20 AM EDT for Delaware County, Franklin County, Ohio. It took effect at Jun 23, 2016, 7:35 AM EDT. It was in force for 7 hr.

The area

The outline as issued.

The facts

Issued
Jun 23, 2016, 4:20 AM EDT (08:20 UTC)
In effect from
Jun 23, 2016, 7:35 AM EDT
Expired
Jun 23, 2016, 3:02 PM EDT
In force
7 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
Minor

Counties Delaware County, OH, Franklin County, OH

The radar

The Cincinnati radar (KILN), 108 km from the middle of the area, began a volume at 08:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Olentangy River near Worthington (WRTO1). The gauge peaked at 12.40 ft at Jun 23, 2016, 8:00 AM EDT.

actionminormoderate51006/2306/24
Action stage
8 ft
Minor stage
11 ft
Moderate stage
13 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03226800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

658 
WGUS41 KILN 230820
FLWILN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
420 AM EDT THU JUN 23 2016

...The National Weather Service in Wilmington has issued a Flood Warning
for the following rivers...

  Olentangy River near Worthington

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Do not drive your car through flooded roadways. The 
water depth may be deeper than it appears.


Stay tuned to developments by listening to NOAA Weather All Hazards 
radio. For additional details on river forecasts, visit 
water.weather.gov/ahps2/index.php?wfo=iln

&&

OHC041-049-231902-
/O.NEW.KILN.FL.W.0003.160623T1135Z-160623T1902Z/
/WRTO1.1.ER.160623T1135Z.160623T1200Z.160623T1302Z.NO/
420 AM EDT THU JUN 23 2016

The National Weather Service in Wilmington has issued a 

* Flood Warning for 
  The Olentangy River near Worthington
* from this morning to this afternoon.
* At 4 AM the stage was 8.5 feet.
* Flood stage is 13 feet.
* Minor flooding is forecast.
* The river will rise above flood stage by this morning and continue to 
  rise to near 13.5 feet. The river will fall below flood stage by late 
  this morning.
* At stages near 13.0 feet, Flooding worsens in low areas along the 
  Olentangy River in Mount Air, and lowland areas near the river in 
  Worthington experience flooding.  Flooding in and near Worthington is 
  confined to Olentangy Park and along the bike trail. 
  

&&

LAT...LON 4036 8310 4036 8305 4014 8301 3996 8299
      3997 8305                       

$$
1 follow-up statement
873 
WGUS81 KILN 231422
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1022 AM EDT THU JUN 23 2016

...The Flood Warning is cancelled for the following rivers...

  Olentangy River near Worthington
  
A River Flood Advisory is continuing for the Olentangy for river
stages above 8 feet, where Mount Air is impacted.

OHC041-049-231452-
/O.CAN.KILN.FL.W.0003.000000T0000Z-160623T1902Z/
/WRTO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1022 AM EDT THU JUN 23 2016

The Flood Warning is cancelled for
  The Olentangy River near Worthington
* At 10 AM the stage was 11.5 feet.
* Flood stage is 13 feet.
* The river crested below flood stage at 12.4 feet. The river will 
  continue to fall to 2.8 feet by tomorrow morning.
* At stages near 10.0 feet, Flood waters approach residences along the 
  river in Mount Air, between Olentangy River Road and the river itself.
  Flooding does not occur in Worthington until stages near 13 feet.
* A River Flood Advisory remains in effect for stages above 8 feet until 
  Thursday afternoon.

&&

LAT...LON 4036 8310 4036 8305 4014 8301 3996 8299
      3997 8305                       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at Jun 23, 4:15 AM EDT, 5 minutes earlier.

Area forecast discussion, Jun 23, 4:15 AM EDT, 5 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
415 AM EDT THU JUN 23 2016

.SYNOPSIS...
Low pressure tracking across Ohio will keep thunderstorms in the
forecast today into tonight. Dry weather is expected for Friday
and Saturday with high pressure centered to the Northeast.
Thunderstorms may develop again on Sunday along a weak cold front.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Complex low pressure remains centered to the west, with a front
extending into Ohio. In a very moist and unstable airmass
circulating around the low, severe thunderstorms containing
damaging winds and possibly tornadoes have developed in the
vicinity of the front as expected. Strong winds aloft have mixed
down with the thunderstorms to produce measured gusts around 60
mph. Flooding is also a problem with the atmosphere containing
around 2 inches of precipitable water. Radar and obs indicate up
to 4 inches of rain so far north of Columbus.

The low center is moving along the front to Ohio today, while the
front sags slowly southward. The main band of thunderstorms is now
following the front toward the southern part of the forecast area.
Expect coverage and intensity of thunderstorms to gradually
diminish as winds aloft and moisture decrease somewhat. However,
severe thunderstorms and flooding will still be possible in the
persistently unstable regime, mainly over southeast counties. High
temperatures will be in the mid and upper 80s.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/...
Thunderstorms may linger this evening mainly in the southeast,
until later tonight when the low and frontal boundary drop
into West Virginia. Went with a dry forecast for Friday and
Saturday, when high pressure will be building across the northeast
CONUS. Highs in the low and mid 80s are forecast for Friday, up to
the mid and upper 80s Saturday.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
Models have now trended a little faster with front for Sunday and
Monday. GFS is fastest and wettest with ECMWF a little slower and
slightly drier. Will generally use a blend and bring in chc pops
for late Sunday in the west and across the fcst area Sunday night.
Will trim pops back for Monday and especially Monday night as
newer model runs pushing front south and east by Monday night.
Temps a bit above guidance for Saturday and Sunday and nearer to
guidance for rest of fcst period.

&&

.AVIATION /07Z THURSDAY THROUGH MONDAY/...
A thunderstorm complex has developed across Central/Northern
Indiana in the unstable airmass at nose of 65 kt low level jet.
These storms will dive to the southeast across the TAF sites
early this morning between 07Z and 10Z.

Have a mention of wind gusts up to 45 kts with these storms but
environment has the potential to produce even stronger winds
up to 65 kts with favorable bow echoes.

Torrential rainfall will likely lead to a period of iFR cigs/vsbys
or perhaps even LIFR. After initial strong storms move through...
have lingered TSRA and VCTS a little longer.

Expect conditions to return to VFR after the convection ends
early this morning.

A cold front will drop south across the area during the day on
Thursday and will serve as the focus for some scattered
shower/thunderstorm development mainly in the afternoon. Have
opted to go with with VCTS through early evening.

Winds will shift to the WNW during the day with gusts up to 22knots
possible.

OUTLOOK...Thunderstorms will be possible Sunday night into
Monday.

&&

.HYDROLOGY...
Flash flood watch remains in effect through this afternoon.
Extreme rainfall rates over 2 inches per hour are being observed.
With cells and lines training over the same locations as the
front moves gradually southward, flash flooding will be likely.
Redevelopment of storms this afternoon may bring another round of
threat, so have the watch continuing through today.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch through this afternoon for OHZ026-034-035-
     042>046-051>056-060>065-070>074-077>082-088.
KY...Flash Flood Watch through this afternoon for KYZ099-100.
IN...Flash Flood Watch through this afternoon for INZ050-058-059-
     066.

&&

SYNOPSIS...Coniglio
NEAR TERM...Coniglio
SHORT TERM...Binau/Coniglio
LONG TERM...Padgett
AVIATION...AR
HYDROLOGY...
Hazardous weather outlook, Jun 22, 9:08 PM EDT, 7 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
908 PM EDT WED JUN 22 2016

INZ050-058-059-066-KYZ099-100-OHZ026-034-035-042>046-051>056-060>065-
070>074-077>082-088-240115-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-MASON-LEWIS-HARDIN-MERCER-
AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
908 PM EDT WED JUN 22 2016

...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

IN ADDITION TO THE THREAT FOR FLASH FLOODING...NUMEROUS TO
WIDESPREAD SEVERE THUNDERSTORMS ARE POSSIBLE BETWEEN 11 PM AND 5 AM
ACROSS THE AREA. THE PRIMARY THREAT WILL BE DAMAGING WIND
GUSTS...AND SIGNIFICANT WIND DAMAGE MAY OCCUR IN LOCALIZED AREAS.
A TORNADO OR TWO IS ALSO POSSIBLE...AS WILL BE THE THREAT FOR SOME
LARGE HAIL WITH THE STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

THE THREAT FOR SEVERE THUNDERSTORMS WILL LINGER INTO THURSDAY
AFTERNOON BEFORE A COLD FRONT SWEEPS THROUGH. THE PRIMARY THREAT
AGAIN WILL BE DAMAGING WINDS...AND LARGE HAIL CANNOT BE RULED
OUT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

INZ073>075-080-KYZ089>098-240115-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-
908 PM EDT WED JUN 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA AND
NORTHERN KENTUCKY.

.DAY ONE...TONIGHT.

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE TONIGHT BETWEEN
THE HOURS OF 11 PM AND 5 AM. THE PRIMARY THREAT WILL BE DAMAGING
WINDS...AND ISOLATED SIGNIFICANT WIND DAMAGE IS POSSIBLE. AN
ISOLATED TORNADO AND LARGE HAIL CANNOT BE RULED OUT. GIVEN SOILS
ARE WET FROM RECENT RAINS IN SOME AREAS OVER THE PAST FEW
DAYS...LOCALIZED FLASH FLOODING WILL BE POSSIBLE WITH ANY STORM
GIVEN EXPECTED VERY HEAVY RAINFALL RATES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE POTENTIAL FOR STRONG TO SEVERE STORMS WILL LINGER THROUGH
THURSDAY AFTERNOON BEFORE A COLD FRONT SWINGS THROUGH. THE PRIMARY
THREAT AGAIN WILL BE DAMAGING WIND GUSTS AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

FRANKS/KC

In the hours before

Special weather statement, Jun 23, 3:23 AM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
323 AM EDT THU JUN 23 2016

OHZ064-065-073-074-230800-
ROSS OH-PICKAWAY OH-HOCKING OH-FAIRFIELD OH-
323 AM EDT THU JUN 23 2016

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL ROSS...SOUTHEASTERN
PICKAWAY...HOCKING AND SOUTHWESTERN FAIRFIELD COUNTIES UNTIL 400 AM
EDT...

AT 323 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM 7 MILES
NORTHWEST OF HOCKING HILLS STATE PARK...MOVING SOUTH AT 35 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
LOGAN...HOCKING HILLS STATE PARK...STARR...STOUTSVILLE...
LAURELVILLE...ADELPHI...TARLTON...SOUTH BLOOMINGVILLE...
HAYDENVILLE...BUENA VISTA IN HOCKING COUNTY...ENTERPRISE...
ILESBORO...ROCKBRIDGE...LAKE LOGAN STATE PARK...
GIBISONVILLE AND UNION FURNACE.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3947 8228 3938 8229 3939 8251 3937 8252
      3937 8263 3936 8264 3937 8275 3934 8275
      3960 8283 3961 8238 3960 8238 3959 8229
      3947 8226
TIME...MOT...LOC 0723Z 341DEG 29KT 3952 8263

KURZ
Local storm report, Jun 23, 3:35 AM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
335 AM EDT THU JUN 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     FLASH FLOOD      2 ESE SILVER CREEK      40.56N 83.64W
06/23/2016                   HARDIN             OH   LAW ENFORCEMENT

            STATE ROUTE 31 CLOSED AT COUNTY ROAD 200 DUW TO HIGH
            WATER. OTHER ROADS IN COUNTY ALSO CLOSED.

&&
Local storm report, Jun 23, 3:57 AM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
357 AM EDT THU JUN 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 AM     TSTM WND DMG     OGDEN                   39.43N 83.91W
06/23/2016                   CLINTON            OH   NWS EMPLOYEE

            LARGE TREE LIMBS DOWN COVERING STATE ROUTE 22...MAKING IT
            IMPASSABLE.

&&

ALANR
Local storm report, Jun 23, 3:59 AM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
359 AM EDT THU JUN 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 AM     TSTM WND DMG     4 NE UPPER ARLINGTON    40.06N 83.01W
06/23/2016                   FRANKLIN           OH   PUBLIC

            LARGE LIMBS BLOWN DOWN FROM A HEALTHY ASH TREE NEAR MORSE
            ROAD IN CLINTONVILLE.

&&

JOHNF
Special weather statement, Jun 23, 4:03 AM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
403 AM EDT THU JUN 23 2016

KYZ100-OHZ073-081-082-088-230830-
LEWIS KY-SCIOTO OH-ROSS OH-PIKE OH-ADAMS OH-
403 AM EDT THU JUN 23 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN LEWIS...
SCIOTO...SOUTHEASTERN ROSS...SOUTHERN PIKE AND EASTERN ADAMS COUNTIES
UNTIL 430 AM EDT...

AT 403 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 8 MILES NORTHWEST OF JACKSON TO NEAR PIKETON TO NEAR
SEAMAN...MOVING SOUTHEAST AT 55 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
PORTSMOUTH...WHEELERSBURG...NEW BOSTON...PIKETON...PEEBLES...
VANCEBURG...SOUTH WEBSTER...SCIOTODALE...FRANKLIN FURNACE...
LUCASVILLE...ROSEMOUNT...BLUE CREEK...BEAVER...RARDEN...OTWAY...
STATE ROUTE 335 AT STATE ROUTE 776...BUENA VISTA IN SCIOTO COUNTY...
WEST PORTSMOUTH...SANDY SPRINGS AND DUNKINSVILLE.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN THUNDERSTORMS APPROACH.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3859 8285 3874 8287 3876 8290 3873 8303
      3862 8315 3859 8331 3899 8358 3905 8308
      3921 8276 3895 8281 3894 8275 3885 8276
      3885 8265 3876 8266 3875 8270 3868 8271
      3867 8277 3860 8274 3859 8275 3857 8281
TIME...MOT...LOC 0803Z 300DEG 46KT 3916 8269 3902 8297 3896 8349

KURZ
Local storm report, Jun 23, 4:11 AM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
411 AM EDT THU JUN 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 AM     TSTM WND DMG     OXFORD                  39.51N 84.75W
06/23/2016                   BUTLER             OH   TRAINED SPOTTER

            LARGE TREE AND NUMEROUS LARGE BRANCHES DOWN. TIME
            ESTIMATED.

&&

JOHNF

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 12:18 AM EDTSevere Thunderstorm WarningILNAuglaize, Hardin42 min
Jun 23, 12:27 AM EDTAreal Flood AdvisoryILNHardin3 hr
Jun 23, 12:41 AM EDTSevere Thunderstorm WarningILNAuglaize, Hardin, Logan, Shelby, Union49 min
Jun 23, 12:44 AM EDTFlash Flood WarningILNAuglaize, Hardin4 hr
Jun 23, 12:46 AM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Union44 min
Jun 23, 12:57 AM EDTSpecial Weather StatementILNHardin33 min
Jun 23, 12:59 AM EDTAreal Flood AdvisoryILNDelaware, Hardin, Licking, Logan, Union3 hr
Jun 23, 1:14 AM EDTAreal Flood AdvisoryILNDelaware, Franklin, Licking4 hr
Jun 23, 1:21 AM EDTFlash Flood WarningILNDelaware, Franklin, Licking, Logan, Union4 hr
Jun 23, 1:29 AM EDTSevere Thunderstorm WarningILNChampaign, Logan, Union46 min
Jun 23, 1:33 AM EDTSpecial Weather StatementILNDelaware, Franklin, Licking27 min
Jun 23, 1:35 AM EDTSpecial Weather StatementILNUnion25 min
Jun 23, 1:43 AM EDTSevere Thunderstorm WarningILNFranklin, Licking32 min
Jun 23, 1:47 AM EDTSevere Thunderstorm WarningILNDarke, Preble43 min
Jun 23, 1:51 AM EDTSpecial Weather StatementILNLogan24 min
Jun 23, 2:04 AM EDTSpecial Weather StatementILNDelaware, Fairfield, Franklin, Licking, Logan, Union26 min
Jun 23, 2:12 AM EDTSevere Thunderstorm WarningILNChampaign, Clark, Darke, Greene, Miami, Montgomery33 min
Jun 23, 2:15 AM EDTAreal Flood AdvisoryILNDelaware, Fairfield, Franklin, Licking, Madison, Union4 hr
Jun 23, 2:23 AM EDTSevere Thunderstorm WarningILNButler, Darke, Greene, Montgomery, Preble, Warren37 min
Jun 23, 2:32 AM EDTSpecial Weather StatementILNFairfield, Franklin, Madison, Pickaway28 min
Jun 23, 2:35 AM EDTSevere Thunderstorm WarningILNFranklin, Madison25 min
Jun 23, 2:41 AM EDTSevere Thunderstorm WarningILNChampaign, Clark, Fayette, Greene, Madison, Union34 min
Jun 23, 2:50 AM EDTTornado WarningILNButler, Montgomery10 min
Jun 23, 2:53 AM EDTFlash Flood WarningILNDelaware, Fairfield, Franklin, Licking, Madison, Union4 hr
Jun 23, 2:55 AM EDTSevere Thunderstorm WarningILNBrown, Butler, Clermont, Clinton, Fayette, Greene and 7 more50 min
Jun 23, 2:57 AM EDTSevere Thunderstorm WarningILNFairfield, Franklin, Pickaway33 min
Jun 23, 3:03 AM EDTTornado WarningILNClinton, Warren27 min
Jun 23, 3:15 AM EDTTornado WarningILNClinton15 min
Jun 23, 3:19 AM EDTTornado WarningILNFayette26 min
Jun 23, 3:23 AM EDTSpecial Weather StatementILNHocking37 min
Jun 23, 3:25 AM EDTSevere Thunderstorm WarningILNAdams, Brown, Clermont, Clinton, Fayette, Highland and 3 more50 min
Jun 23, 3:45 AM EDTRiver Flood AdvisoryILNDelaware, Franklin36 hr
Jun 23, 3:55 AM EDTAreal Flood AdvisoryILNFairfield, Franklin, Hocking, Madison, Pickaway3 hr
Jun 23, 4:03 AM EDTSpecial Weather StatementILNScioto27 min
Jun 23, 4:15 AM EDTSevere Thunderstorm WarningILNButler, Hamilton45 min
Jun 23, 4:34 AM EDTAreal Flood WarningILNHardin7 hr
Jun 23, 4:48 AM EDTSevere Thunderstorm WarningILNClermont, Hamilton42 min
Jun 23, 5:03 AM EDTAreal Flood WarningILNDelaware, Franklin, Licking, Logan, Union9 hr
Jun 23, 5:17 AM EDTSevere Thunderstorm WarningILNAdams, Brown, Clermont, Highland43 min
Jun 23, 5:27 AM EDTAreal Flood AdvisoryILNButler, Hamilton3 hr
Jun 23, 5:43 AM EDTSevere Thunderstorm WarningILNAdams, Brown, Scioto47 min
Jun 23, 5:58 AM EDTSevere Thunderstorm WarningILNAdams, Pike, Scioto47 min
Jun 23, 6:31 AM EDTAreal Flood WarningILNDelaware, Fairfield, Franklin, Licking, Madison, Union6 hr
Jun 23, 2:57 PM EDTSpecial Weather StatementILNGreene33 min
Jun 23, 3:19 PM EDTSpecial Weather StatementILNFairfield26 min
Jun 23, 5:27 PM EDTSevere Thunderstorm WarningILNAdams, Highland, Pike35 min
Jun 23, 5:30 PM EDTSpecial Weather StatementILNClinton30 min
Jun 23, 6:08 PM EDTAreal Flood AdvisoryILNHighland3 hr
Jun 23, 6:17 PM EDTSpecial Weather StatementILNClermont28 min
Jun 23, 6:39 PM EDTSpecial Weather StatementILNScioto36 min
Jun 23, 6:43 PM EDTSpecial Weather StatementILNAdams32 min
Jun 23, 7:10 PM EDTAreal Flood AdvisoryILNAdams, Brown2 hr

Nearby

River Flood Warnings in Ohio, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.